# SDR CALA2015020293053

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 97,339 hours, 10,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 OF 2 FLOOR PROX EMER EXIT LIGHTS OUT AT UPPER DECK STAIRWELL.  FOUND LAMP TO HAVE COME UNPLUGGED.  REPLUGGED THE LAMP  & OPERATIONS CHECKED IAW MM 33-51-00.  OPERATIONS CHECKED GOOD.
